MathSciNet Relay Station
MathSciNet bibliographic data
MR2776185 93E15 (60J27)
He, Shuping; Liu, Fei Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities. Appl. Math. Model. 35 (2011), no. 6, 2631–2638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement